# SDR CALA2014081101092

- Difficulty date: August 6, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N35260
- Make and model: Boeing 737824
- Aircraft serial: 30855
- Aircraft time: 44,630 hours, 14,386 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702030
- Part serial: 17337
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SPT LT AFT SERVICE DOOR EMER SLIDE LIGHT IS INOPERATIVE.  R & R LT AFT SERVICE DOOR EMER LIGHT BATTERY PACK IAW AMM 33-51-00.  OPERATIONS CHECKED GOOD.
